# SDR DALA2023090607305

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 91,975 hours, 40,518 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0649 TWO DISBONDS WERE FOUND IN DENT #3 OF: 0.500 IN. LENGTH X 0.500 IN. WIDTH AND ON DENT AT SLAT 6 WEDGE AREA LOWER SURFACE OSS: 218 OF: 1.000 IN. LENGTH X 0.700 IN. WIDTH. CORRECTIVE ACTION: SUMMARY OF NRC:000159 SLAT 6 WEDGE AREA WAS REPAIRED PER B757-200 S.R.M.57-43-02 AND PER B757-200 S.R.M. 51-70 -10, ALSO MANTENACE FACILITY TORQUE TUBE BETWEEN SLAT 6 AND SLAT 7 WAS CONNECTED AND DISCONNECTED PER B757-200 AMM 27-81-20. OPERATIONAL TEST OK. (2951538)
